TreatAllergies.com

Telfast 120mg (Allegra)

Telfast 120mg. In the United States, Telfast is called Allegra. The main ingredient is Fexofenadine Hydrochloride. This alleviates the symptoms of seasonal allergic rhinitis ( hayfever ) and other allergic disorders for 24 hours, which means that you only have to take one tablet daily. Telfast 120mg is designed to not make you drowsy so that you can get on with your life. Typical symptoms of allergies include repeated sneezing, itching, running nose, and irritated, weepy eyes. The surface of the skin may become red and blotchy, or the sufferer may develop chronic urticaria ( hives ) or wheals from insect bites. These are all symptomatic of the effects of histamine on the body, which is why this is the chemical targeted by Fexofenadine Hydrochloride. Telfast 120mg is available in two different pack sizes, containing either 10 tablets or 30 tablets.

Product Dosage

Telfast 120mg is not be used by children under 12 years of age unless advised otherwise by your doctor or pharmacist.

Adults and children over 12 years of age take one tablet, once a day.

Take the tablet with water and with or without food. Do not take a double dosage of Telfast 120mg. If you miss a dose but remember well before you are due to take your next dose then take it as normal. If it is close to the time that you are due to take your next dose then skip the forgotten dose and take the next dose when it is due.

Warnings and Precautions:
  • Consult with your doctor or pharmacist before using Telfast 120mg if you are pregnant or breast-feeding
  • Consult with your doctor or pharmacist before taking Telfast 120mg if you have liver or severe kidney problems
  • Consult with your doctor or pharmacist before taking Telfast 120mg if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs)
  • You should not use Telfast 120mg if you have pressure in the eye (glaucoma), diabetes, an enlarged prostate, bladder problems or difficulty urinating, high blood pressure, heart or blood vessel disease, or an overactive thyroid gland
  • It is unlikely that Telfast 120mg will cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
  • Do not use Telfast 120mg if you are allergic to Fexofenadine Hydrochloride or any of the other ingredients of Telfast 120mg. Telfast 120mg does not contain sucrose, lactose or gluten
  • Keep Telfast 120mg out of the reach of children
  • In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth, Sleeplessness

Maintenance: Keep Telfast 120mg in a cool, dry place. Store below 25 degrees Celsius. Protect from direct sunlight.

You can order this product by following the link below.

We are no longer accepting orders through treatallergies.com, but you can still purchase from us at our main website below. You'll receive the same excellent service, from the same people.

Click here to purchase Telfast 120mg (Allegra).

Telfast 120mg is marketed in New Zealand by Aventis Pharma Pty Limited, Auckland, New Zealand